Cross Reference Up

Berger, A and Twelves, I (2018). On the significands of uniform random variables. Journal of Applied Probability 55(2), pp. 353-367.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Berger, A and Hill, TP (2019). The Mathematics of Benford's Law--A Primer. Preprint arXiv:1909.07527 [math.ST]; last accessed September 22, 2019. View Complete Reference Online information Works that this work references No Bibliography works reference this work